MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code Medical Gas Supply Problem (2985)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: during ventilation, the device alarmed with air supply failed and could not be cleared.Patient was removed from the device and placed on another one - no health consequences or impact.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
 
Additional Manufacturer Narrative
Follow-up 1: investigation outcome.Logfile review confirmed repeated medium priority alarm ¿alm_air_supply,¿ consistent with the reported ¿air supply fail¿ alarm condition.The event log did not show evidence of a persistent external air supply loss or hardware gas supply failure, and no associated high priority oxygen-and-air supply alarm was active during the reviewed sequence.The reported alarm appears to have been intermittent, as the user reported that ventilation delivery remained stable with no loss of volumes or patient desaturation prior to device exchange.The most probable root cause is improper opening of the air inlet mixer valve and/or insufficient air supply pressure and flow.Despite several attempts, no information about the correction was provided.Root cause could not be conclusively determined from the available data.This case is considered closed.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
MDR Report Key23714581
Report Number3001421318-2025-00949
Device Sequence Number8845446
Product Code CBK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159002
Device Catalogue Number159002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown